Confused Please Help!?

I quit taking the depo shot about 5 or 6 months ago then went directly to the pill. Took the pill for 2 months then quit in the middle of my 3d pack. I then experienced very light spotting. Can any one tell me what this is from? The spotting stopped 2 days ago after lasting 3 days. I havent had a period since i started the shot.

i took a hpt yesterday and it came back negative. Is there even a chance i could become pregnant since i havent been having periods?? Thank you

9 Answers

Relevance
  • Babs
    Lv 7
    1 decade ago
    Favorite Answer

    No. Your body is just readjusting. Don't worry unless there's pain.

  • Anonymous
    1 decade ago

    I was going through the same problem about a month ago, I was on the shot for about 2 1/2 years. 6 months after my last injection i got a light period that lasted 3 days. I was trying to get pregnant and the next month I didnt get my period. I waited another month and took a couple of hpts during that month, they all came back negative. I talked to my dr. and he said that my body is still getting on track from the shot he told me that GNC sells a detox pill to get my body back to normal. So good luck!

  • 1 decade ago

    I was on the depo for 4 years, then went off. And got on pills about 6 months later. I had a hard time rememnbering to take them, so I stopped. My period were LIGHT, like 1 day of spotting. My doc said I was ajusting, and not to worry. That was7 months ago, and i am 5 1/2 months pregnant with twins. So just be careful ,you never know!

  • 1 decade ago

    It can take up to a year to recover from the depo, even longer depending on how long you were on it. The spotting is probably due to abruptly stopping the pill in the middle of a pack. I would say the negative result is accurate. But if you are uncomfortable with it consult you obygn. Also that could have been you first period sometimes the first can either be really heavy or really light.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    If you are trying to get pregnant it is possible that during your first ovulation after the birth control, you got pregnant. You have to ovulate before each period. The spotting could have been implantation.

    If I was you I would wait a few weeks and take another hpt.

    On the other hand, sometimes it takes a while for the birth control to get out of your system. So the spotting could have been your body trying to get back on a regular cycle.

    Good Luck!!!!!!!

  • 1 decade ago

    Depo is a nasty form of birth control. It can take 18 months til your periods are regular. I suggest you detox. After I detoxed I was back on track in 4 months. I know many women who have had the same problem. You need to eat a diet rich in wholefoods, and try a good detox to get all the chemicals out of your system. Check out some of the books here and read the healthy nutrition page it's good.

    http://www.recipes-for-a-healthy-home.com

  • 1 decade ago

    I took one shot in october and then i switched to the pills in jan had a period jan and feb well march i skipped a few pills and thought i was pg....i never have had a period since then...and ive went to all the drs they say its from the shot...if the test came back negative your not pregnant..im sorry its sucks and i hate to say it goodluck to you

  • 1 decade ago

    Your hormones are going crazy! My sis was on the shot and she either had no period for 5-6 months or bled nonstop for that long... She eventually when thru a detox and got back on track... My advice is to talk to a dr. to see if you can get preg, and then talk to him/her about getting your flow back on track...

  • 1 decade ago

    YES IT'S POSSIBLE. WHEN I FIRST GOT ON THE DEPO IWAS SUPPOSE TO GO BACK FOR MY NEXT ONE AND I DIDN'T. GOT PREGNANT RIGHT AWAY. THEN I GOT ON THE SHOT AGAIN FOR ABOUT A YEAR THEN GOT OFF. I DIDN'T GET PREGNANT FOR A YEAR AND A HALF. YOU COULD JUST STILL HAVE THE MEDICINE FROM THE DEPO IN YOUR SYSTEM.

Still have questions? Get your answers by asking now.